zbMATH — the first resource for mathematics

On the complexity of the dual method for maximum balanced flows. (English) Zbl 0810.90035
In an earlier paper [Discrete Appl. Math. 15, 365-376 (1986; Zbl 0626.90023)] the author developed a quite general dual method and applied it to balanced submodular flows problems with flow values in modules. Here, this method is analyzed in more detail for the particular case of balanced flows with rational or integral flow values.

90B10 Deterministic network models in operations research
Full Text: DOI
[1] Ahlers, C., Balanzierte flüsse, ()
[2] Ahuja, R.K.; Magnanti, Th.L.; Orlin, J.B., Network flows: theory, algorithms and applications, (1993), Prentice-Hall Englewood Cliffs, NJ · Zbl 1201.90001
[3] Klingman, D.; Napier, A.; Stutz, J., Netgen: a program for generating large scale capacitated assignment, transportation, and minimum cost flow network problems, Management sci., 20, 814-821, (1974) · Zbl 0303.90042
[4] Lagarias, J.C., The computational complexity of simultaneous Diophantine approximation problems, SIAM J. comput., 14, 196-209, (1985) · Zbl 0563.10025
[5] Lawler, E.L., Combinatorial optimization, networks and matroids, (1976), Holt, Rinehart & Winston San Francisco, CA · Zbl 0358.68059
[6] Minoux, M., Flots équilibré et flots avec sécurité, Bull. direction etudes recherches Sér. C. math. informat., 5-16, (1976)
[7] Nakayama, A., Comments on Zimmermann’s paper: on the complexity of the dual method for maximum balanced flows, ()
[8] Zimmermann, U., Duality for balancing submodular flows, Discrete appl. math., 15, 365-376, (1986) · Zbl 0626.90023
[9] U. Zimmermann, Sharing and balancing, in preparation.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.